# SDR CAL960067

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N44214
- Make and model: Boeing 737130
- Aircraft serial: 19031
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: 'A' Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT NR 1069 - TPA - THE 'A' HYDRAULIC SYSTEM WAS LOST WHILE IN FLIGHT WITH THE QUANTITY GAUGE INDICATING ZERO.  THE AIRCRAFT LANDED AT TPA WITHOUT INCIDENT.  MAINTENANCE FOUND FLEX LINE TO 'A' HYDRAULIC SYSTEM PRESSURE MODULE LEAKING.  THE LINE WAS REPLACED USING ORIGINAL EQUIPMENT RIGID LINE.  THE HYDRAULIC SYSTEM WAS SERVICED TO FULL AND LEAK CHECKS WERE GOOD.  (M)
